Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 276579, 12 pages
http://dx.doi.org/10.1155/2013/276579
Research Article

A New Approach to the Method of Lyapunov Functionals and Its Applications

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 18 July 2013; Revised 2 November 2013; Accepted 3 November 2013

Academic Editor: Xinyu Song

Copyright © 2013 Yunguo Jin and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunguo Jin and Shouming Zhong, “A New Approach to the Method of Lyapunov Functionals and Its Applications,” Journal of Applied Mathematics, vol. 2013, Article ID 276579, 12 pages, 2013. doi:10.1155/2013/276579